# SDR SWIA200312635

- Difficulty date: November 15, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 3,959 hours, 3,331 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01534
- Condition: Malfunctioned
- Location: Ground Spoilers
- Part time: 7 hours, 8 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

BOTH I/B GROUND SPOILERS SHOW FAULT.  REMOVED AND REPLACED NR 2 SECU PER AMM 27-61-05.  OPS CHECK GOOD.
